# SDR SWAA2022021417027

- Difficulty date: May 21, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 41,562 hours, 24,452 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strip
- Part number: 146A94014
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140CF FWD TRANSITION STRIP HAS SURFACE CORROSION. / REPLACED; PART # 146A9401-4 SI # 3530573; A TAG# WN 0694 IAW B737-700 DWG 146A7500 REV H. PART PLACED ON SHELF WILL BE INSTALL ON WORK CARD 37513 1600 0027; & J JAPNEL-141-CLOSE.
